# SDR SCNA20230202052S

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SCNA20230202052 SUPPLEMENT
